# SDR CA990310027

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Eyebolt
- Part number: 104626002
- Condition: Failed
- Location: Nlg
- Part time: 25,817 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NLG RETRACTION EYEBOLT PULLED OUT OF RETRACTION PISTON.   PART REPLACED.   REFER TO BAE SB32-146.
